Aa
A
A
Close
Avatar universal
PVCs and Stomach
Hello guys
I`m 49 but my students tell me i looked 35 something always have been a fitness nut i went to a cardiologist
once because i was having chest pain ran all the test EKG,Holster even a catherization nothing my arteries were clean
but about 2 years ago i began noticing like a jolt or a flutter in my stomach that went up to my throat once in a while during the day but never affected my daily routine  climbing 5 floor wlking all day in a classroom then 1hr bodybuilding and 35 to 40 running with another half an hour walking my dog i have been under a lot of stress and a couple of panic attacks every day i noticed those jolts or fluttering at the top of my stomach then i began to take my pulse and also began noticing skipping heart beats.I began doing meditation on September 2009 then some complicated yoga exercises without a teacher then the night of December 4th i could not sleep because it looked the my heart was pounding in my stomach went to the cardiologist gave me Propanolol that allowed me to sleep then ran a physical that showed a sort of tachycardia I couldn`t work that week because i felt weak and my stomach was pounding and felt like a knot after a while i began to felt better and all this time my heart never ran faster or slower than normal just the skipped beats and the feeling of the heart in my stomach my primary doctor told me that it was the nerves and told me about the vagus nerve he gave me alprazolan and hyomax-ft the alprazolan one in the morning and one at night and the hyomax only when i feel the pain in my stomach mostly after i ate now i`m feeling the jolts or pulsation at the top of my stomach mostly when i feel anxious except when i`m teaching i`ve been doing light exercises again about 40 minutes bodybuilding then walking fast for 35 minutes and my pulse does not go over 105 but i noticed the skipped pulse once in a while.What is bothering me is that i fell my stomach like a knot and the beating of my heart.The cardiologist sent me to an electrophisiologist and this wanted me to go through an EP test but i`ve not decided yet.The primary cardiologist tol me that my heart was excellent that he could sign a paper stating that i was not going to die of a heart attack and the electrophisiologist agreed with him but this situation with my stomach and the palpitations are making me more anxious and depressed.What do you think?Please!!!!.Sorry for the long talk.Thank you
Cancel
2 Answers
Page 1 of 1
1137980 tn?1281289046
Hi josgar i read your post.  It doesn't surprise me in the least that you feel your pulse or heartrate in your upper stomach.  We have MAJOR arteries that run the length of the body inside of us and you have to remember that the heart is a muscle and a pump. It pumps blood in and out of the heart and it travels thru out our bodies sustaining life for all of us.  I can't even count the times i could feel my heart in the stomach area but that is perfectly normal for all of us and especially you since you are so tuned into your body and work out regimen so i am sure that you of all people would notice every little thing that was off kilter and that puts you way ahead of alot of us who think we know our bodies until they rebel and then we end up in extreme situations.  Sounds like you got the right reassurance from your docs that you are pretty much in great physical condition and your heart is in great shape.  They say don't look for trouble where there is none and it sounds from what you've written that the situation is making you a little anxious and depressed.  Maybe what you need to do is sit down tonite and take a pad of paper and write down every single question and worry that you have no matter how small it is and call the doc tomorrow and schedule an appt. to sit down with your list and ask every single question that you have so that you can feel like you can put this part behind you and move on.  Sounds like you need a closing appt. to me...good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Cindy

Thank you for your comments, but I`m really feeling a hard beat at the pit of the stomach  mostly when I get anxious ,  after the alprazolan which i take before going to bed wears out which is about 4 in the morning or sometimes after i have a meal. I feel kind of pain and make me feel sort of tire and it is becoming annoying I have always been a dynamic and joyful guy and now i feel really down.In my native country they called it "stomach jump" and they know it is related to the nervous system(parasympathetic).I`m having a sonogram this 25th but also i`m planning to go to a neurologist.
Anyway I really appreciated your kindness in answering me back thank you very much and God bless you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
Recent Activity
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
9 hrs ago
1236893 tn?1408490528
Blank
Contamination Of Oat-Based Cereals...
11 hrs ago by gymdandee
1236893 tn?1408490528
Blank
gymdandee commented on  Foods That Help Burn...
21 hrs ago
Heart Rhythm Community Resources
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA